Description

When pain gets in the way of your day, you need a pain reliever that will sort it out fast. For fast, effective pain relief for headaches, choose Nurofen Zavance. Nurofen Zavance is absorbed up to 2X Faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with: • headache • migraine headache • tension headache • muscular pain • cold & flu symptoms • period pain • dental pain • sinus pain • back pain • arthritic pain • reduces fever Features: • Nurofen Zavance tablets and caplets are absorbed up to 2X FASTER than standard Nurofen. • Nurofen Zavance provides effective relief of everyday aches and pains such as headaches. • Also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms. • Nurofen Zavance tablets and caplets have a sugar coating. • Can be taken on an empty stomach.

Warnings

Always Read the label. Follow the directions for use. If symptoms persist, talk to your healthcare professional. Keep out of reach of children. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Before use - seek medical advice if: • You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. • You are taking medication regularly or are 65 years or over. • Children suffering from dehydration through diarrhoea and/or vomiting. DO NOT USE IF: • You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. • You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. • During the last 3 months of pregnancy. STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF: you have an allergic reaction. Do not use if blister foil is broken on first opening.

Ingredients

Active Ingredients: Ibuprofen Sodium Dihydrate 256mg (equiv. ibuprofen 200mg).

Storage

Store below 25°C

$14.99
Nurofen Zavance Fast Pain Relief 256mg Ibuprofen 48 Tablets

This is a PHARMACY MEDICINE. A pharmacist may contact you within 48 hours to determine your therapeutic need before your order can be accepted.

Size: 48 Tablets
Available: 5
Please note this product has a maximum order quantity of 1. Thank you.
Description

When pain gets in the way of your day, you need a pain reliever that will sort it out fast. For fast, effective pain relief for headaches, choose Nurofen Zavance. Nurofen Zavance is absorbed up to 2X Faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with: • headache • migraine headache • tension headache • muscular pain • cold & flu symptoms • period pain • dental pain • sinus pain • back pain • arthritic pain • reduces fever Features: • Nurofen Zavance tablets and caplets are absorbed up to 2X FASTER than standard Nurofen. • Nurofen Zavance provides effective relief of everyday aches and pains such as headaches. • Also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms. • Nurofen Zavance tablets and caplets have a sugar coating. • Can be taken on an empty stomach.

Warnings

Always Read the label. Follow the directions for use. If symptoms persist, talk to your healthcare professional. Keep out of reach of children. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Before use - seek medical advice if: • You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. • You are taking medication regularly or are 65 years or over. • Children suffering from dehydration through diarrhoea and/or vomiting. DO NOT USE IF: • You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. • You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. • During the last 3 months of pregnancy. STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF: you have an allergic reaction. Do not use if blister foil is broken on first opening.

Ingredients

Active Ingredients: Ibuprofen Sodium Dihydrate 256mg (equiv. ibuprofen 200mg).

Storage

Store below 25°C